# SDR SWIA202055288

- Difficulty date: December 4, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10290
- Aircraft time: 30,563 hours, 18,888 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS 319 HAS EVIDENCE OF CORROSION ON WEB BETWEEN STRINGERS 19L TO 21L.  C-CHECK RO 1/5/2021.  REMOVED AND REPLACED NEW FRAME P/N SH 670-31891-3S AT FS 319.00 STGR 18L TO 21L, REF CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01.  COMPLIED WITH SW TASK CARD 51-900-1002-SKY.  LEAK CHECK GOOD.
